# SDR CALA2019041900594

- Difficulty date: April 15, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 100,868 hours, 10,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NRC L/P 9132097 B777-33-3-0018 CABIN EMERG. LIGHT POWER PACK AT DR R1 M33094 CAPACITY CHECK WEAK DR R1 EMER LIGHT POWER SUPPLY M33094 CHARGER AND BATTERY REPLACE D AND TESTED NORMAL AS PER AMM 33-51-06 ADD EMP:V896958 IDT INSPECTION OK
